Red And Itchy Rashes On The Skin After Taking TB Medicine?

Illustration of Red And Itchy Rashes On The Skin After Taking TB Medicine?
Illustration: Red And Itchy Rashes On The Skin After Taking TB Medicine? post.medicalnewstoday.com

I have tuberculosis and recommended treatment for 6 months. But after taking the medicine for the first 2 months for 2 days there was an itchy red rash on my skin, what should I do

1 Answer:

Hello Ananggi,

TB is a disease caused by a bacterial infection with tuberculosis. TB can attack the lungs (pulmonary TB) and also outside the lungs (extra-pulmonary TB). In general, TB treatment is with anti-tuberculosis (OAT) drugs that are consumed for a minimum of 6 months.

OAT is often given in the form of FDC / fixed dose combination which contains a combination of several types of OAT. The first-line drugs that are commonly used are rifampicin, isoniazid (INH), pyrazinamide, and ethambutol. If there are special conditions, for example allergies or experiencing side effects of liver disorders, OAT can also be given not in the form of FDC.

Every drug has a risk of side effects although not everyone experiences side effects. Here are some of the side effects of OAT:

 Rifampicin: red in urine, sweat, saliva, and tears, fever, chills, abdominal pain, nausea, vomiting, diarrhea, decreased appetite, drug-induced hepatitis, kidney failure, shortness of breath, shock, anemia, skin itching , redness of the skin INH: muscle weakness, pins and needles, nausea, vomiting recommend that you immediately control with the doctor who treats you. Your doctor will do an examination to determine the cause of a red rash that feels itchy on your skin whether due to side effects of OAT, allergic to one of the OAT ingredients, or because there are other causes. The next treatment will be adjusted to the results of your inspection. Do not stop OAT without your doctor's advice.

Hope it helps you,

Thank you

: by

Related Question

Thrush And Inflammation Of The Throat After Waking Up?

Thrush And Inflammation Of The Throat After Waking Up?

(1 year ago)

Hello doctor, I want to ask. Last night I drove the motorbike when it was drizzling a bit, then I didn’t sleep too late at around 10 PM. When I wake up, my throat is dry and ... Read more

Difficulty Speaking Accompanied By Loss Of Balance When Walking And Right Hand Numb?

Difficulty Speaking Accompanied By Loss Of Balance When Walking And Right Hand Numb?

(11 months ago)

My father began to have difficulty speaking, in fact it was more difficult to convey what he wanted .. But the words that were spoken were still clear. When walking also seems to s... Read more

Causes And Treatment Of Suppurating Skin?

Causes And Treatment Of Suppurating Skin?

(1 year ago)

, when I sleep I scratch my feet until they are blisters. The next day my feet hurt like swelling, I saw that my blisters had pus. I have given the ointment but it hasn’t hea... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *